MathSciNet Relay Station
MathSciNet bibliographic data
MR643782 (83c:54017) 54C35 (54D20)
Pytkeev, E. G. Tightness of spaces of continuous functions. (Russian) Uspekhi Mat. Nauk 37 (1982), no. 1(223), 157–158.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement